# SDR CA120319006

- Difficulty date: March 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 384 hours
- Engine: Wilint FJ441A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99123705
- Condition: Malfunctioned
- Location: Nlg
- Part time: 384 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   CLEARED TO FL370. PASSING FL180, ANNUNCIATORS CONCERNING THE GEAR ILLUMINATED. WE REQUESTED TO DESCEND BELOW FL180 IN ORDER TO RECYCLE THE LANDING GEAR.  ATC APPROVED A BLOCK BETWEEN 17000 AND FL190.  ATC ALSO ASKED IF THERE WAS AN EMERGENCY ONBOARD. WE DID NOT DECLARE AN EMERGENCY AT 17500, WE RECYCLED THE LANDING GEAR AND THE ANNUNCIATORS EXTINGUISHED. AFTERWARDS WE REQUESTED TO CONTINUE THE CLIMB AND CONTINUE THE FLIGHT.  AFTER TROUBLESHOOTING, FOUND NOSE GEAR ACTUATOR INTERNAL INDICATION MECHANISM AT FAULT.  REPLACED ACTUATOR IAW AMM CHAP 32-31-00. FUNCTIONNAL AND RIGGING C/O. GROUND CHECK SERVICEABLE.
